# SDR CALA2023062802077

- Difficulty date: June 26, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 39,346 hours, 13,564 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 141N83308
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MRD BROKEN MRD *IAH 01-1016Z* FOR AIRCRAFT 0528 BROKEN ON 22JUN23 06:46:06 ON FLIGHT 0401 FROM HOU TO IAH.  REASON: LOG PAGE 4923892 CLEARED NO FURTHER MAINTENANCE ACTION NEEDED
